# SDR ABXA9701283

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 5642959509
- Condition: Cracked
- Location: Contl Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL PEDESTAL FRAME CASTING CRACKED, LT AT BASE (FLOOR ATTACH POINT).  REPAIRED IAW DC8 SRM 51-1-21 AND ABX REA D853-19823MR.
